# SDR FDEA202403070255

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43549
- Aircraft time: 12,352 hours, 5,652 cycles
- Engine: Ge CF680C2B6F
- Engine time: 4,046 hours, 1,934 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Hmu
- Part number: 1383M68P23
- Part serial: BECK4920
- Condition: Failed
- Location: Lt Engine
- Part time: 11,926 hours, 5,423 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COMPRESSOR STALL AT 370 ON LEFT ENGINE. ENGINE  WOULD NOT PRODUCE REQUESTED THRUST. RAN QRH AND  ELECTED TO KEEP THE ENGINE AT IDLE THRUST FOR THE  REMAINING DURATION OF FLIGHT. NO ABNORMAL  INDICATIONS AT IDLE THRUST ON LEFT ENGINE.    REMOVED AND REPLACED THE HYDRO MECHANICAL UNIT IAW AMM 73-21-14-4. OPS CHECK AND LEAK CHECK GOOD.    PERFORMED 83% MPA HIGH POWER ENGINE RUN ON LT ENGINE. ENGINE VALUES ON TARGET. NO FLUTTERING OR STALLING FELT OR SUSPECTED. A/C OK FOR SERVICE.
